# SDR DALA2024112111118

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 27,619 hours, 10,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6622474) ROW 11 CDE-17 E LIGHTS INOP. REMOVED AND REPLACED BATT PACK M1676 REF B737 AMM 33-51. OPS CKS GOOD.
